# SDR 08FDEA00020

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306201
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT WING CENTER FLAP CENTER UPPER RUB STRIP FOUND 1 EA CRACK 1 INCH LONG IN THE FLAP UPPER SKIN.  REPAIRED UPPER SKIN OF RT CENTER FLAP IAW EA 6-5750-113403 AND TD FOK  302/2007 ISSUE A.
